Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Information on anemia medication - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Blood Disorders
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions
Doctor :   hi
Doctor :   how can i help you
User :   ya
Doctor :   i saw the reports they are normal
Doctor :   no need to worry
Doctor :   what are the complaints you have
User :   ok so do i need to continue the medicine i wast old to take
Doctor :   what was the medications prescribed to you
User :   HEMFER
User :   my ferritin level is 71.6 -- is that ok ? i read online that it should be above 100
Doctor :   ya you can continue the medications
Doctor :   the normal values differs in different laboratiries
User :   ok so is this normal i mean my feritin level ?
Doctor :   yes
Doctor :   the ferritn level is normal
User :   ok so for how long shall i take the medicines ?
Doctor :   the medications you need to take 2 monthd
User :   ok HEMFER for 2months
Doctor :   yes
User :   just that nothing else ?
Doctor :   take the medications after food
User :   ok fine
User :   thanks
Doctor :   Is there any thing else I can help you with?
Doctor :   I have to close this window since there is no response from your side, we are available 24/7 please get back to us if you need further medical advice.

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor